# SDR ASOA2020013104001

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 42,421 hours, 33,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 90763
- Condition: Discharged
- Location: Emergency Lights
- Part time: 30,050 hours, 21,660 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 4385, THE CREW RPORTED THAT THE FLOOR EMERGENCY LIGHTS BETWEEN SEATS 8 AND 18 WERE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
